Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Swollen hands and feet, bluish nails, swelling reoccurring, after snorting meth. Cause?

After snorting meth, what could be causing swollen hands and feet, nails a bluish color, some pain in some swollen areas, but not swollen all the time? Has been happening for about thirty hours now. Started swelling anywhere from 8 to 14 hours after first line, stays swollen thirty minutes to hour then goes normal then will start swelling again an hour to three hours later... Then repeat above. Occasional pain in arms, legs, and knees.
Asked On : Thu, 2 May 2013
Answers:  1 Views:  425
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The swollen hands and feet with a bluish discoloration is suggestive of a circulation compromise. This needs an immediate medical attention. Stopping Meth use will also help.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Tue, 18 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor